How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. S Riaz Your Own Question
Dr. S Riaz
Dr. S Riaz, Doctor
Category: Health
Satisfied Customers: 2822
Experience:  MBBS, MS from KGMU, India (one of the best medical colleges in India)
14102772
Type Your Health Question Here...
Dr. S Riaz is online now
A new question is answered every 9 seconds

my medicine Ive felt nauseated.I dont feel like eating but I eat

Customer Question

I had the flu a week ago. ever since the last 2 days of my medicine I've felt nauseated.I don't feel like eating but I eat anyway. I haven't thrown up I just feel slightly nauseated all the time.
Submitted: 7 years ago.
Category: Health
Expert:  Dr. S Riaz replied 7 years ago.

It could be because of the medications you are on. Flu can also cause it as flu is most commonly caused by a virus and many of the virus involve the alimentary canal as well. Once the infection resolves and medications are taken off, it should go away. Thanks.

 

 

Please, click the ACCEPT BUTTON so that I can get my dues. BONUS and a POSITIVE FEEDBACK will be appreciated.

Customer: replied 7 years ago.
havent taken any meds since tuesday a.m.
Expert:  Dr. S Riaz replied 7 years ago.

So, it is probably related to your flu. It should go away when flu subsides. Thanks.

 

 

Follow-up questions, if any, are welcome.

 

 


Please, click the ACCEPT BUTTON so that I can get my dues. BONUS and a POSITIVE FEEDBACK will be appreciated.